# SDR DXTA200601815

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 4,470 hours, 2,759 cycles
- Engine: Allsn AE3007C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR LEAKS AIR AND WHISTLES AT FL410.  FOUND SUPPLY TUBE TO LOWER ACOUSTIC DOOR SEAL PINCHED PREVENTING SEAL FROM INFLATING. REPOSITIONED TUBE IAW CE 750 M.M. 52-10-04 OPS CHECK GOOD. ALSO ADJUSTED PRE-CATCH IAW CE 750 M.M. 52-10-01. DOOR NO LONGER HARD TO CLOSE. NOTE: DOOR CABLES ADJUSTED TO MAX SPEC- 220 LBS.
